# SDR CALA2025091008720

- Difficulty date: September 6, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 81,020 hours, 34,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW CLAIMS TO HAVE SMELLED A LIGHT ODOR IN CABIN AREA WHEN TURNING ON APU BLEED FOR AIR COND, IN COCKPIT AREA AND GALLEY AREAS FLIGHT CREW EXPOUNDED THAT ODOR WAS NOT THAT OF BURNING OR OF SMOKE, BUT A DIFFERENT KIND OF ODOR.  RAN APU WITH APU BLEED OPEN AND RAN BOTH PACKS REF AMM 49-00-00-710-008-A. NO NOTICEABLE ODOR DETECTED. NO PRIOR HISTORY IN LAST 30 DAYS.
